Xu-Jia Wang ( 汪徐家 )
Professor, FAA
Centre for Mathematics and its Applications
Australian National University
ACT 0200, Australia
Email address
(61-2) 6125 8968
(61-2) 6125 5549
more photos

Research interests
My research area is elliptic and parabolic partial differential equations and applications in geometry and physics. I have been mostly working on fully nonlinear equations, including the Monge-Ampère equation, Hessian equations, prescribing curvature equations , and applications in affine geometry, conformal geometry, optimal transportation, and reflector antenna design. I have also done some work in the mean curvature equation and mean curvature flow, and some other topics. Parabolic equations have been frequently used in my papers as gradient flows to geometric or variational problems, and played a critical role.

  • Schauder estimates for elliptic and parabolic equations, Chinese Ann. Math., 27(2006), 637-642.
  • Convex solutions to th emean curvature flow, Ann. Math., 167(2008), 993-1028.
  • The Monge-Ampère equation and its geometric applications, Handbook of Geometric Analysis, Inter. Press, 2008, Vol I, pp. 467-524.
  • The k-Hessian equation, Lecture Notes in Mathematics, Vol 1977, 2009.
  • Affine maximal hypersurfaces, Proc. Inter. Congress Math. Vol. III (Beijing, 2002), 221--231.

    More publicatios at the ANU research webpage

  • Links
    Applied and Nonlinear Analysis Program
    Mathematical Sciences Institute, ANU